# SDR ASAA2020080432979

- Difficulty date: July 14, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 45,761 hours, 13,634 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ LWR SKIN IS CRACKED AT STA 101 18" FROM L/E. GROUNDED - YES. REPAIRED HORIZ. STAB SKIN IAW B737 800 SRM 55 10 01 2R 11 THIS IS A CATEGORY B REPAIR.
